# SDR DXTA2024012510726

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500772
- Aircraft time: 22 hours, 17 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 007XL
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN, 3 GREEN, BRK FAIL YELLOW CAS ILLUMINATED.  TROUBLESHOT FOR FAULT CODE 32421300 PER FIM 32-41-00.   R & R BRAKE CONTROL MODULE IAW AMM 32-41-07.   REPAIRED BRAKE CONTROL MODULE INDUCED ANTI-SKID CAS MESSAGE & FAILURE OF RT BRAKE TRANSDUCER IN CMC 32. REPAIRED BRAKE CONTROL MODULE BAD FROM STOCK.  R & R BCU. IAW AMM 32-41-01. REPLACEMENT DID NOT FIX THE ISSUE SO THE ORIGINAL BCU INSTALLED BACK ON ACFT.  R & R BRAKE CONTROL MODULE  IAW AMM 32-41-07-400-801-A.  LEAK CHECK GOOD. COMPLIED WITH BRAKE CONTROL UNIT OPS & FUNCTIONAL CHECKS OF BRAKE SYS IAW AMM 32-41-00-720-801-A. OPS CHECK GOOD.
